Skip to content

On Simpson's Paradox and the Sure-Thing Principle.

Blyth, C. R. (1972). On Simpson's Paradox and the Sure-Thing Principle. Journal of the American Statistical Association, 67(338), 364-366.

Type
Journal article
Intellectual base
Primary research
Year
1972
Volume
67
Issue
338
Pages
364-366
DOI
10.1080/01621459.1972.10482387
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/01621459.1972.10482387
Cited from
mathematics, statistics_experimental_design

Cited by

12 citations across 12 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 12 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:2b1c1c7b85eb · see in the full table